Corrigendum to "Elliptic systems with measurable coefficients of the type of Lamé system in three dimensions" [J. Differential Equations 251 (9) (2011) 2466-2493]

Research output: Contribution to journalComment/debatepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)2256-2258
Number of pages3
JournalJournal of Differential Equations
Issue number6
Publication statusPublished - 2014 Sept 15

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this